UNIGE document Scientific Article
previous document  unige:36725  next document
add to browser collection
Title

A relevant two qubit Bell inequality inequivalent to the CHSH inequality

Authors
Published in Journal of Physics. A, Mathematical and General. 2004, vol. 37, no. 5, p. 1775-1787
Abstract We computationally investigate the complete polytope of Bell inequalities for two particles with small numbers of possible measurements and outcomes. Our approach is limited by Pitowsky's connection of this problem to the computationally hard NP problem. Despite this, we find that there are very few relevant inequivalent inequalities for small numbers. For example, in the case with three possible 2-outcome measurements on each particle, there is just one new inequality. We describe mixed 2-qubit states which violate this inequality but not the CHSH. The new inequality also illustrates a sharing of bi-partite non-locality between three qubits: something not seen using the CHSH inequality. It also inspires us to discover a class of Bell inequalities with m possible n-outcome measurements on each particle.
Identifiers
Full text
Structures
Citation
(ISO format)
COLLINS, Daniel Geoffrey, GISIN, Nicolas. A relevant two qubit Bell inequality inequivalent to the CHSH inequality. In: Journal of Physics. A, Mathematical and General, 2004, vol. 37, n° 5, p. 1775-1787. https://archive-ouverte.unige.ch/unige:36725

160 hits

0 download

Update

Deposited on : 2014-05-20

Export document
Format :
Citation style :